# SDR CALA2025092209115

- Difficulty date: September 17, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 99,562 hours, 21,165 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Accelerometer
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 53,261 hours, 13,669 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE N3 VIB WENT TO 5.0 /AMBER/ TWICE FL380 .78 REDUCED T HRUST N3 STABLE AT .8 AS PART OF OTHER TROUBLESHOOTING, REPLACEMENT OF THE #1 ENG AVM HAS BEEN CARRIED OUT, REF AMM 77-31-04-404-017, OPERATIONAL CHECK OK.ACCELEROMETER REPLACED, AND OPERATIONAL CHECK AT IDLE GROUND RUN CARRIED OUT, NO FAULTS WITH VIBRATION SYSTEM, NO FAULTS SHOWN ON AVM SIGNAL PROCESSER, REF AMM 73-31-04-404-017-R00.  TROUBLESHOOTING CARRIED OUT WITH REF TO FIM 77-31 FAULT TREE 807, & TOMC/ENGINE DESK REQUESTS. NO VIBRATION FAULTS FOUND, ENGINE IDLE RUNS COMPLETE. CREW BRIEFED AND OK FOR FERRY FLIGHT.
